The Annals of Mathematical Statistics

Distribution of the Ratio of the Mean Square Successive Difference to the Variance

John von Neumann

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 12, Number 4 (1941), 367-395.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731677

Digital Object Identifier
doi:10.1214/aoms/1177731677

Mathematical Reviews number (MathSciNet)
MR6656

Zentralblatt MATH identifier
0060.29911

JSTOR
links.jstor.org

Citation

von Neumann, John. Distribution of the Ratio of the Mean Square Successive Difference to the Variance. Ann. Math. Statist. 12 (1941), no. 4, 367--395. doi:10.1214/aoms/1177731677. http://projecteuclid.org/euclid.aoms/1177731677.


Export citation